# SDR DXTA2022061563950

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 3,751 hours, 2,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EMERG LIGHT: FLOOR EMER LIGHT IN LAV IS INOP.  ALL OTHER LAV, CABIN AND EXTERIOR EMER  LIGHTS WORK. FOUND FLOOR LIGHT DICONNECTED, RESECURED CONNECTOR TIIE EMER FLOOR LIGHTS OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED REF CE-680A AMM 33-50-00.
